# SDR SWIA200515588

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 16,259 hours, 14,075 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 569
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 9,500 hours, 7,403 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 INOP.   REPLACED HSTA AND MCU IAW 27-42-01 AND 27-42-05. OPERATIONAL CHECK GOOD, PN 7062-3 SN/OFF 795.
